The fentanyl patch serves as an aid for those suffering from chronic and/or severe pain. Once someone stops using fentanyl, depending on the dosage and length of time the patch was used, withdrawal symptoms can be intense and problematic.
Withdrawal symptoms from the fentanyl patch can lead to such digestive disorders as constipation and an overall lack of appetite.
When you stop using the fentanyl patch you may experience such unsettling symptoms as anxiety, nervousness and confusion. These symptoms can lead to such conditions as insomnia and rapid breathing.
Other such common withdrawal symptoms may surface in the form of hot flashes, excessive perspiration and night sweats.
Fentanyl patch withdrawal can also include such debilitating symptoms as abdominal pain and muscle tenderness, which can lead to feelings of irritability.
Minor withdrawal symptoms may include a stuffy or runny nose. In extreme cases, however, you may begin to experience tremors.